# SDR DALA2023110309052

- Difficulty date: October 27, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 95,792 hours, 20,791 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1703 FOUND WORN ON FUSELAGE EXTERIOR SKIN AT 321BR AREA. CORRECTIVE ACTION: THE CHAFING BLENT OUT REPAIR AS PER PRI:612806-14 REV. O COMPARED AND COMPLIED WITH ER/A:612806 (0036771)
